Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 6 > A New Hilbert-Type Integral Inequality with the...
< Back to Volume

A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane

Retracted due to a case of duplicate publication

Full Text PDF

Abstract:

In this paper,we build a new Hilbert's inequality with the homogeneous kernel of real order and the integral in whole plane. The equivalent inequality is considered. The best constant factor is calculated using ψ function.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 6)
Pages:
38-49
Citation:
Z. T. Xie et al., "A New Hilbert-Type Integral Inequality with the Homogeneous Kernel of Real Degree Form and the Integral in Whole Plane", The Bulletin of Society for Mathematical Services and Standards, Vol. 6, pp. 38-49, 2013
Online since:
June 2013
Export:
Distribution:
References:

[1] Hardy G. H., Littlewood J. E. and Polya G., Inequalities,London, Cambridge University Press, Cambridge, (1952).

[2] Hardy G. H., Note on a theorem of Hilbert concerning series of positive terms, Proceedings London Math. Soc., 1925,23(2):45-46.

[3] Zitian Xie and Zheng Zeng, A Hilbert-type integral inequality whose kernel is a homogeneous form of degree -331.

DOI: https://doi.org/10.1016/j.jmaa.2007.06.059

[4] Zitian Xie, Zheng Zeng, A Hilbert-type integral inequality with a nonhomogeneous form and a best constant factor, Advances and Applications in Mathematical Sciens 2010,3(1),61-71.

[5] Jianhua Xhong and Bicheng Yang, On a relation to four basic Hilbert-type integral inequalities, Applied Mathematical Sciences,Vol. 4, 2010,no,19,923-930.

[6] XIE Zitian and ZHOU Qinghua,A note on a Property of psi -function, Wuhan University Journal of Natural Sciences, Wuhan University Journal of Natural Science, 2011,16(2),139-142.

DOI: https://doi.org/10.1007/s11859-011-0726-y

[7] Bicheng Yang, On a Hilber-type integral inequality with a combination kerne and applications, Kyungpook Mathematical Journal, 2010(50),281-288.

DOI: https://doi.org/10.5666/kmj.2010.50.2.281

[8] Zitian Xie , Zheng Zeng, The Hilbert-type integral inequality with the system kernel of -l degree homogeneous form, Kyungpook Mathematical Journal, 2010(50),297-306.

DOI: https://doi.org/10.5666/kmj.2010.50.2.297

[9] Xie Zitian, A New Hilbert-type integral inequality with the homogeneous kernel of real number-degre, Journal of Jishou University(Natural Science Edition), 2011,32(4)26-30.

[10] Zitian Xie and Bicheng Yang,A new Hilbert-type integral inequality with some parameters and its reverse,Kyungpook Mathematical Journal,2008,(48):93-100.

DOI: https://doi.org/10.5666/kmj.2008.48.1.093

[11] Zitian Xie,A new Hilbert-type inequality with the kernel of -3 -homogeneous, Journal of Jilin University (Science edition),2007,45(3):369-373.

[12] Zitian Xie and Juming Murong,A rewerse Hilbert-type inequality with some parameters, Journal of Jilin University (Science edition), 2008,46 (4):665-669.

[13] Zitian Xie,A new reverse Hilbert-type inequality with a best constant facter, J.Math.Appl, 2008, (343):1154-1160.

DOI: https://doi.org/10.1016/j.jmaa.2008.02.007

[14] Zheng Zeng and Zi-tian Xie, A Hilbert's inequality with a best constant factor, Journal of Inequalities and Applications, 2009, Article ID 820176, 8 pages.

[15] Xie Zitian ,Zeng Zheng,On generality of Hilbert's inequality with best constant factor, Natural Science Journal of Xiangtan University, 2010, 32(3) : 1-4.

[16] Zheng Zeng and Zitian Xie, On a new Hilbert-type integral inequality with the integral in whole plane, Journal of Inequalities and Applications vol. 2010, Article ID 256796, 8 pages, 2010..

[17] Zitian Xie,Bicheng Yang, Zheng Zeng,A New Hilbert-type integral inequality with the homogeneous kernel of real number-degree ,Journal of Jilin University(Science Edition), 2010,48(6) : 941-945.

[18] Zitian Xie and Fang min Zhou, A generalization of a Hilbert-type inequality with the best constant factor, Journal of Sichuan Normal University (Natural Science) 2009, 32(5): 626-629.

[19] Xie Zitian,Zeng Zheng, A Hilbert-type integral inequality with the integral in whole plane and the kernel of -4 degree homogeneous form, i-manager's Journal on Mathematics, Vol. 1 No. 3, July-september 2012,6-12.

DOI: https://doi.org/10.26634/jmat.1.3.1941

[20] Zitian Xie,Zheng Zeng,Qinghua Zhou ,A new Hilbert-type integral inequality with the homogeneous kernel of real number-degree and its equivalent inequality forms,Journal of Jilin University(Science Edition), 2012,50(4), 693-697.

DOI: https://doi.org/10.26634/jmat.1.3.1941

[22] Xie Zitian, Zeng Zheng, A new half-discrete Hilbert-type inequality with the homogeneous kernel of degree -4m , Journal of Jishou University(Natural ScienceEdition), 2012,33(2) ,15-19.

Show More Hide
Cited By:
This article has no citations.